# SDR USAA2010092092047

- Difficulty date: September 8, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 654
- Condition: Delaminated
- Location: Lt Wing
- Part time: 23,383 hours, 18,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - AREA OF DELAMINATION ON NR 2 SLAT AT OUTBOARD END OF UPPER TRAILING EDGE.  REPAIRED NR 2 SLAT AT OUTBOARD END OF UPPER TRAILING EDGE IAW B737 SRM 51-70-10 REPAIR 4 & 57-43-02.
